# SDR CALA2015041393521

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 66,411 hours, 18,089 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO COMPARTMENT FRAME AT BS 1460, STRINGER 25R.  R & R FRAME AT BS 1460, STRINGER 25R IAW SRM 51-40-02 PAR 7 FIG 12.
